Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Noncollapsing in mean-convex mean curvature flow

Ben Andrews

Geometry & Topology 16 (2012) 1413–1418
Bibliography
1 M E Gage, Curve shortening makes convex curves circular, Invent. Math. 76 (1984) 357 MR742856
2 M E Gage, R S Hamilton, The heat equation shrinking convex plane curves, J. Differential Geom. 23 (1986) 69 MR840401
3 G Huisken, Flow by mean curvature of convex surfaces into spheres, J. Differential Geom. 20 (1984) 237 MR772132
4 W Sheng, X J Wang, Singularity profile in the mean curvature flow, Methods Appl. Anal. 16 (2009) 139 MR2563745
5 K Smoczyk, Starshaped hypersurfaces and the mean curvature flow, Manuscripta Math. 95 (1998) 225 MR1603325
6 B White, The size of the singular set in mean curvature flow of mean-convex sets, J. Amer. Math. Soc. 13 (2000) 665 MR1758759